# SDR UPS08M53713

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: No Test
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE PUSH TO TEST LIGHT WILL NOT ILLUMINATE.  R&R L1 SLIDE PRESSURE INDICATOR ASSY IAW AMM 25-61-15-4. OPS CHECK SATISFACTORY.
